Results 1 to 3 of 3

Thread: Livid

Threaded View

  1. #1
    Join Date
    Mar 2009
    Location
    I live in Pittsburgh, PA!
    Posts
    303
    Blog Entries
    23
    Thanks
    3
    Thanked 25 Times in 16 Posts

    Angry Livid

    I have posted in the symptoms thread about me having a UTI. I was able to pick up my prescriptions today and I am SO happy that I decided to read the papers that come with the pills before taking them. They prescribed me Cipro as an antibiotic. As I was reading the papers, I happened to notice that it says do not take with methotrexate. I told the doctor and the nurse at the hospital I went to about all my medications INCLUDING Methotrexate.

    "when taking cipro with methotrexate: Ciprofloxacin may decrease the ability of your kidneys to remove methotrexate from your body.
    What might happen:
    The amount of methotrexate in your body may increase, which may cause more serious, potentially life threatening side effects."

    you would think people that are getting paid THOUSANDS of dollars a year would know how to properly prescribe medication to a patient! NOW I have to wait until TOMORROW before I can get an actual medication I can take to clear this infection. I'm feeling more and more sick each day. This is terrible. -__- Needless to say, they will be hearing from me! This is inexcusable.
    I'm Not Crazy, I'm Just A Little Lupie!

  2. The Following User Says Thank You to ashleybaby715 For This Useful Post:

    Nonna (11-26-2013)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •